# SDR UIEA2019080204928

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B0250550
- Condition: Cracked
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS BS 2598, AFT INNER CHORD, FOUND CRACK APPROX 1.5".( STA 2598 RH BULKHEAD UPPER AFT INNER, P/N: 65B02505-50 REPLACED IAW SRM 51-10-02 AND RI-53-83-13669 REV. A.  )
